×
About 593 results

ALLMedicine™ Drug Eruptions Center

Research & Reviews  179 results

The mixed spongiotic and interface reaction pattern: A study of clinical and histopatho...
https://doi.org/10.1111/cup.14306
Journal of Cutaneous Pathology; Ernst M, Lundgren M et. al.

Nov 30th, 2022 - Categorization of biopsy specimens into inflammatory reaction patterns is central to dermatopathologic assessment. Mixed inflammatory patterns are poorly characterized and may represent clinicopathologic challenges. The purpose of this study was t...

Temporal shifts of the microbiome associated with antibiotic treatment of purpuric drug...
https://doi.org/10.1111/jdv.18640
Journal of the European Academy of Dermatology and Venere... Hsieh PC, Chang CS et. al.

Oct 7th, 2022 - Epidermal growth factor receptor (EGFR) inhibitors are selective and effective treatments for cancers with relevant mutations. Purpuric drug eruptions are an uncommon but clinically significant dermatological side effect related to EGFR inhibitor ...

Cutaneous adverse reactions following COVID-19 vaccinations: A systematic review and me...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC9350270
Journal of Cosmetic Dermatology; Shafie'ei M, Jamali M et. al.

Jul 22nd, 2022 - COVID-19 vaccines are currently the most effective interventions in controlling and preventing severe disease progression. Dermatologic reactions to COVID-19 vaccinations may be rare among clinical trial participants. However, since global mass va...

Drug Eruptions
https://emedicine.medscape.com/article/1049474-overview

Jul 7th, 2022 - Practice Essentials Drug eruptions can mimic a wide range of dermatoses. They may be related to traditional pharmaceutical agents, biologic agents and targeted immunotherapeutic agents, food additives, and dyes. [1, 2, 3, 4, 5] The morphologies ar...

Drug Eruptions
https://emedicine.medscape.com/article/1049474-print

Jul 7th, 2022 - Practice Essentials Drug eruptions can mimic a wide range of dermatoses. They may be related to traditional pharmaceutical agents, biologic agents and targeted immunotherapeutic agents, food additives, and dyes.[1, 2, 3, 4, 5] The morphologies are...

see more →

Drugs  16 results see all →

Clinicaltrials.gov  5 results

Interest of the Second Phase of the Oral Challenge Test in Patients With Suspected Long-standing Penicillin Allergy
https://clinicaltrials.gov/ct2/show/NCT04513938

Mar 31st, 2022 - The most common drug allergy reported is penicillin allergy, approximately 10% of the world's population. According to the latest studies, only 1-2% of them have a proven hypersensitivity to penicillins. Being wrongly labeled "allergic" leads to a...

Severe Bullous Drug Eruption and Filgrastim
https://clinicaltrials.gov/ct2/show/NCT04651439

Mar 16th, 2022 - Toxic epidermal necrolysis (TEN) including Stevens Johnson (SJS) and Lyell syndromes represent the most severe drug eruptions. It is an allergic disorder caused by cytotoxic T lymphocytes, specific of drugs, responsible for the destruction of kera...

Dermoscopy in Diagnosis of Pigmentary Skin Lesions
https://clinicaltrials.gov/ct2/show/NCT03542539

May 31st, 2018 - Skin color affected by many agents as it is determined by several chromophores such as melanin, hemoglobin and carotenoids. Among these, melanin is the main one responsible for different skin colors. Melanin is produced by special skin cells calle...

Drug Patch Tests in Patients With Severe Cutaneous Adverse Reaction to Drugs (SCARs)
https://clinicaltrials.gov/ct2/show/NCT03176342

Jun 6th, 2017 - The study is about drug patch tests in patients who have history of severe cutaneous drug reaction including Steven Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), Drug-induced eosinophilia and systemic symptoms (DRESS), AGEP (Acute gene...

Evaluating the Effect of Isotretinoin in Regulatory T-cell Function in Adverse Cutaneous Drug Eruptions (ACDEs): A Pilot Study
https://clinicaltrials.gov/ct2/show/NCT02795143

Dec 7th, 2016 - Toxic epidermal necrolysis (TEN) is a potentially life-threatening skin disorder characterized by widespread redness, blistering and peeling of skin. Currently, supportive care in the standard treatment for patients with TEN. Isotretinoin, an FDA-...

see more →

News  37 results

Sweet Syndrome With Pulmonary Involvement Preceding the Development of Myelodysplastic Syndrome
https://www.mdedge.com/dermatology/article/255144/mixed-topics/sweet-syndrome-pulmonary-involvement-preceding-development
David Y. Chen, MD, PhD, Arthur Z. Eisen, MD

Jun 2nd, 2022 - To the Editor: A 59-year-old man was referred to our clinic for a rash, fever, and night sweats following treatment for metastatic seminoma with cisplatin and etoposide. Physical examination revealed indurated erythematous papules and plaques on t.

A 14-year-old male presents to clinic with a new-onset rash of the hands
https://www.mdedge.com/pediatrics/article/253847/dermatology/14-year-old-male-presents-clinic-new-onset-rash-hands
MDedge Pediatrics; Catalina Matiz, MD, Margaret Appiah

Apr 15th, 2022 - Photosensitivity due to doxycycline As the patient’s rash presented in sun-exposed areas with both skin and nail changes, our patient was diagnosed with a phototoxic reaction to doxycycline, the oral antibiotic used to treat his acne. Photosensiti.

When Are Inpatient and Emergency Dermatologic Consultations Appropriate?
https://www.mdedge.com/dermatology/article/253586/contact-dermatitis/when-are-inpatient-and-emergency-dermatologic
Hershel Dobkin, MD, Timothy Blackwell, BS et. al.

Apr 8th, 2022 - There are limited clinical data concerning inpatient and emergency department (ED) dermatologic consultations. The indications for these consultations vary widely, but in one study (N=271), it was found that 21% of inpatient consultations were for.

Pruritus in elderly patients: Not a diagnosis
https://www.mdedge.com/dermatology/article/251202/atopic-dermatitis/pruritus-elderly-patients-not-diagnosis
Doug Brunk

Jan 26th, 2022 - Once they reach retirement age, increasing numbers of patients come to Eric L. Simpson, MD, complaining of an itchy rash that has appeared seemingly out of the blue.

A 73-year-old White male presented with 2 days of a very pruritic rash
https://www.mdedge.com/dermatology/article/248862/medical-dermatology/73-year-old-white-male-presented-2-days-very-pruritic
Donna Bilu Martin, MD

Nov 17th, 2021 - Medications may cause a variety of cutaneous reactions. The most common type of reaction is an exanthematous (morbilliform or scarlatiniform) drug reaction.

see more →